# SDR DALA2024012200991

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 72,275 hours, 27,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 906002
- Condition: Out Of Tolerance
- Location: L1 Door
- Part time: 70,693 hours, 26,627 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 L1 DOOR SNUBBER PIN EXTENSION IS NOT CORRECT PER CUSTOMER CARD 2040-0191-L1. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SNUBBER IAW B757 AMM 52-11. (0160578)
